How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42805
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I went to a doctor and he told me that I have scabes. I

Customer Question

I went to a doctor and he told me that I have scabes. I happen to take care of a 11 year old girl for a few days because her mother was in the hospital. She had a rash and was itching so bad , I felt so sorry for her and put on some non itching cream. When her Aunt came to put her up. I started to itch a few days latter. CAN U please help me . I am 68 years old and I've had this terrible itch for over a week and a half. The doctor prescribed
permethrin cream. Is there any thing else I can try? ( I washed all my clothes and bedding.) Can u give me ANY help with this itching???? PLEASE..
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

itching from scabies often continue after permethrin topical treatments, even after effective therapy to get rid of scabies.

you should use both benadryl cream on your skin and also bendryl pills to help calm down your skin and decrease itchiness.

you need to follow up with your doctor to make sure the scabies infection has been cleared.

permethrin topical can be repeated in 14 days if you still continue to have scabies mites on your skin.

if the intching continues to be bad, you might need a topical steroid cream to help.

have you tried any topical benadryl cream or steroid creams?

Related Medical Questions